UnipiEprints
Università di Pisa
Sistema bibliotecario di ateneo

Items where Author is "Buttazzo, Giuseppe"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 15.

Article

Buttazzo, Giuseppe and Bianco, Serena Guarino Lo and Oliviero, Fabrizio (2013) Optimal location problems with routing cost. Discrete and continuous dynamical systems . ISSN 1078-0947 (Submitted)

Buttazzo, Giuseppe and Gerolin, Augusto and Ruffini, Berardo and Velichkov, Bozhidar (2013) Optimal Potentials For Schrodinger Operators. arXiv .

Buttazzo, Giuseppe and Velichkov, Bozhidar (2013) Some New Problems in Spectral Optimization. arXiv .

Buttazzo, Giuseppe and Nayam, Al-hassem (2013) Stationary Configuration of some Optimal Shaping. arXiv .

Buttazzo, Giuseppe (2012) Evolution models for mass transportation problems. Milan journal of mathematics, 2012 (80). pp. 47-63. ISSN 1424-9294

Buttazzo, Giuseppe and Pascale, Luigi De and Gori-Giorgi, Paola (2012) Optimal-transport formulation of electronic density-functional theory. Physical review. A, Atomic, Molecular, and Optical Physics, 85 . 062502. ISSN 1094-1622

Bucur, Dorin and Buttazzo, Giuseppe and Stefanelli, Ulisse (2011) Shape flows for spectral optimization problems. arXiv .

Bucur, Dorin and Buttazzo, Giuseppe and Velichkov, Bozhidar (2011) Shape Optimization Problems with Internal Constraint. arXiv .

Buttazzo, Giuseppe (2010) Spectral Optimization Problems. arXiv .

Buttazzo, Giuseppe and Kogut, Peter I. (2010) Weak Optimal Controls in Coefficients for Linear Elliptic Problems. arXiv .

Brasco, Lorenzo and Buttazzo, Giuseppe and Santambrogio, Filippo (2010) A Benamou-Brenier approach to branched transport. SIAM journal on mathematical analysis, 2011 (43). pp. 1023-1040. ISSN 0036-1410

Buttazzo, Giuseppe and Maestre, Faustino (2010) Optimal Shape for Elliptic Problems with Random Perturbations. arXiv .

Buttazzo, Giuseppe and Tahraoui, Rabah (2010) On some systems controlled by the structure of their memory. arXiv .

Buttazzo, Giuseppe and Wagner, Alfred (2009) On some rescaled shape optimization problems. arXiv .

Bucur, Dorin and Buttazzo, Giuseppe and Henrot, Antoine (2009) Minimization of $λ_2(Ω)$ with a perimeter constraint. Indiana University mathematics journal, 58 (6). pp. 2709-2728. ISSN 1943-5258

This list was generated on Fri Sep 20 09:56:19 2019 CEST.